# SDR CA060525002

- Difficulty date: May 13, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 35,522 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7931 · Engine Oil Pressure
- Part: O-Ring
- Condition: Failed
- Location: Oil Cooler
- Component: Oil Cooler, Janitrol
- Component part number: 28E997
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DEPARTED NORMALLY AND ON CLIMB-OUT, THE NR 2 OIL PRESSURE ANNUNCIATOR ILLUMINATED BRIEFLY, AIRCRAFT THEN RETURNED TO DEPARTURE AIRPORT.  MAINTENANCE INVESTIGATION REVEALED THAT THE NR 2 OIL COOLER WAS LEAKING OIL AND OIL WAS LEAKING FROM THE VERNATHERM VALVE ASSEMBLY.  THE OIL COOLER WAS REPLACED AND THE VERNATHERM VALVE ASSEMBLY (45E04-1) WAS TRANSFERRED TO THE NEW OIL COOLER WITH NEW O-RINGS (25C85-128/129/130).  GROUND RUNS CARRIED OUT AND NO LEAKS EVIDENT.  AIRCRAFT RETURNED TO SERVICE.  OIL COOLER REMOVED IS OUT FOR REPAIR AT THIS TIME.
